On Severi varieties on Hirzebruch surfaces Academic Article uri icon

abstract

  • Tyomkin, I. (2007) “On Severi Varieties on Hirzebruch Surfaces,” International Mathematics Research Notices, Vol. 2007, Article ID rnm109, 31 pages. doi:10.1093/imrn/rnm109 … Department of Mathematics, Massachusetts Institute of Technology, Cambridge, USA … Correspondence to be sent to: tyomkin@math.mit.edu … In the current article we prove that any Severi variety on a Hirzebruch surface contains a unique component parameterizing irreducible nodal curves of the given genus in characteristic zero … CONVENTION 1.1. Throughout this article we work over an algebraically closed field K of characteristic zero, and genus always means geometric genus … Received December 18, 2006; Revised June 13, 2007; Accepted September 18, 2007 Communicated by Prof. Dragos Oprea … See http://www.oxfordjournals.org/our journals/imrn/ for proper citation instructions … In the last section of the article we will …

publication date

  • January 1, 2007